# SDR ASOA2018101995262

- Difficulty date: October 9, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 40,769 hours, 37,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R35012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 7312618 JOB 7731268 OP 22: RT CARGO FLOOR SIDE SILL 559.00+80 TO FS 578.00, RBL 36.0 HAS CORROSION AROUND NUTPLATES. C/A: COMPLIED WITH EC/TC REO 601R-53-00-526 01 AND GENERIC REO 601R-53-00-526 REV. --, DATED: 05/22/2013 AS WRITTEN.
